skin-hair-icon
Skin rashes in Parkinson's patient
My father aged 71 ,a Parkinson's patient.. His leg has rashes kind of a thing..I attached a photo.. He is taking syndopa six times a day.. There is no itching in the
21 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi The picture is not that clear but looks like stasis eczema with +/- secondary infection.
Next Steps
consult a dermatologist with photographs for treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from eczematous dermatitis causing this rash.. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.